Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes white discharge during periods and what medication can treat it ?

I m suffering from white blood discharged for 6 years. it is itching and itching when I have period too. what it is? and how to decrease it.please help me..
Asked On : Thu, 28 Apr 2011
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to healthcaremagic
you are having infections and most probably it is mixed infection
and you are having it for long time .you better consult a gynecologist and get check up and get treatment
if you are sexually active your partner also needs treatment simultaneously
Answered: Thu, 28 Apr 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hi Moo Wah;
welcome to HealthcareMagic
The white discharge with blood since it is itching it is surely a infection fungal/bacterial so it will require treatment.You will have to take a proper course of antibiotic and anti-fungal orally as well as if required locally.Better way will be to consult a Gynaecologist for physical examination to find the type of infection and the doctor will prescribe medicine according to the type of infection.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor